Keywords : Quasi-Newton Condition


Two Modified QN-Algorithms for Solving Unconstrained Optimization Problems

Abbas Y. Al-Bayati; Basim A. Hassan

AL-Rafidain Journal of Computer Sciences and Mathematics, 2013, Volume 10, Issue 3, Pages 21-28
DOI: 10.33899/csmj.2013.163523

This paper presents two modified Quasi-Newton algorithms which are designed for solving nonlinear unconstrained optimization problems. These algorithms are based on  different techniques namely: Quasi-Newton conditions on quadratic and non-quadratic objective functions. Experimental results indicate that the new proposed algorithms are more efficient than the Yuan and Biggs- algorithms.
 
 

New Variable Metric Algorithm by The Mean of 2nd Order Quasi-Newton Condition

Abbas Y. Al-Bayati; Runak M. Abdullah

AL-Rafidain Journal of Computer Sciences and Mathematics, 2011, Volume 8, Issue 2, Pages 35-41
DOI: 10.33899/csmj.2011.163639

In this paper a new class of Quasi-Newton update for solving unconstrained nonlinear optimization problem is proposed. In this work we suggested a new formula for the variable metric update with  a new quasi-Newton condition used for the symmetric rank two formula.
Finally, a numerical study is reported in which the performance of this new algorithm is compared to that of various members of the unmodified family. Numerical experiments indicate that this new algorithm is effective and superior to the standard BFGS and DFP algorithms, with respect to the number of functions evaluations (NOF) and number of iterations (NOI).